# SDR SIMA20190116008

- Difficulty date: January 16, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 14539293014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR CLEAT AT FRAME 80RT., BETWEEN STRS. 6-7 HAS A CRACK APPROX. 1/2". C/A-REMOVED AND REPLACED RT SHEAR CLEAT AT FRAME 80 BETWEEN STRINGERS 6-7 IAW SRM 51-40-02.
